MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175926P0
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device is manufactured by intervascular (b)(4).(b)(4) is the importer of the device.A follow up importer medical device report will be submitted once the results from the manufacturer are available.
 
Event or Problem Description
The doctor did the operation on (b)(6) 2019.During the operation, they used one hemashield 4b graft and found the connection between the graft body and these three branches was bleeding a lot.And then they used the autologous pericardium to mend the bleeding site.It took around 15 hours to do this operation because of the bleeding issue and therefore they delayed sternal closure for the edema.

Brand Name
HEMASHIELD PLATINUM WOVEN DOUBLE VELOUR
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9173731
Report Number2242352-2019-01110
Device Sequence Number2774458
Product Code MAL
UDI-Device Identifier00384401018643
UDI-Public00384401018643
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2019
Report Date (Section F) 10/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2023
Device Model NumberM00202175926P0
Device Catalogue NumberM00202175926P0
Device Lot Number18L07
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2019
Event Location Hospital
Date Report to Manufacturer10/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA10/09/2019